# SDR PCPR201701031

- Difficulty date: February 9, 2017
- Submitted: March 3, 2017
- Operation: General aviation
- Aircraft: N206AM
- Make and model: Cessna T206H
- Aircraft serial: T20608436
- Aircraft time: 1,395 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 337 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Backed Out
- Location: Nr 2 Cylinder
- Part time: 337 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION TECHNICIAN DISCOVERED EXHAUST STUD BACKED OUT OF NR 2 CYLINDER ASSEMBLY.
